# SDR R61A201404020522

- Difficulty date: April 2, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU FIRWALL IS CRACKED.  MX REMOVED CRACKED AREAS AT THE UPPER AND LOWER INBD RADIUS IAW ETD 2014-170-030302.
